# SDR ASOA2016072815298

- Difficulty date: July 28, 2016
- Submitted: August 25, 2016
- Operation: Air carrier
- Aircraft: N147PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15147
- Aircraft time: 21,199 hours, 14,852 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SIDE SEAT TRACK AT FS 752.50 LT SIDE CORRODED.  LT SIDE SEAT RAIL FS 752.50 IS OUT OF LIMITS IAW SRM 53-41-49-101-001-A02. COMPLIED WITH EC/TC REO 670-53-00-363 AND GREO 670-53-00-353, REV M.  REMOVED LT SIDE SEAT RAIL FS 744-752.50 IAW SRM 53-00-49-000-801-A07.  INSTALLED LT SIDE SEAT RAIL FS 744-753.50 IAW SRM 53-00-49-400-801-A07.
